On the number of generic models

Vincent Lee; Mark Nadel

Fundamenta Mathematicae (1975)

  • Volume: 90, Issue: 1, page 105-114
  • ISSN: 0016-2736

How to cite


Lee, Vincent, and Nadel, Mark. "On the number of generic models." Fundamenta Mathematicae 90.1 (1975): 105-114. <http://eudml.org/doc/214888>.

author = {Lee, Vincent, Nadel, Mark},
journal = {Fundamenta Mathematicae},
language = {eng},
number = {1},
pages = {105-114},
title = {On the number of generic models},
url = {http://eudml.org/doc/214888},
volume = {90},
year = {1975},

AU - Lee, Vincent
AU - Nadel, Mark
TI - On the number of generic models
JO - Fundamenta Mathematicae
PY - 1975
VL - 90
IS - 1
SP - 105
EP - 114
LA - eng
UR - http://eudml.org/doc/214888
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.